# SDR 2010FA0000367

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: VTKMB
- Make and model: Cessna S550
- Aircraft serial: 0135
- Aircraft time: 3,672 hours, 3,213 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Switch
- Part number: 991207612
- Part serial: 259
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERSPEED WARNING INOPERATIVE. TESTED ON GROUND AND FOUND OVERSPEED WARNING SWITCH, P/N 9912076-12, S/N 173 TO BE OUT OF CALIBRATION.  REMOVED AND REPLACED SWITCH WITH OVERHAULED UNIT, S/N 259.  TESTED AND UNIT FAILED.  R & R SWITCH WITH INSPECTED UNIT, S/N 09J108.  TESTED AND UNIT FAILED.  REMOVED AND REPLACED SWITCH WITH OVERHAULED UNIT, S/N 152.  TESTED AND UNIT FAILED.  REMOVED AND REPLACED SWITCH WITH OVERHAULED UNIT, S/N 191.
